# SDR BAQA082896

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7030
- Aircraft time: 8,149 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Compensator
- Part number: 656767
- Part serial: 81051761
- Condition: Cracked
- Location: Cockpit Hsi
- Part time: 8,149 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPENSATOR CRACKED AND HAS WATER DAMAGE. REPLACED WITH SERVICEABLE UNIT.
